MathSciNet Relay Station
MathSciNet bibliographic data
MR311800 (47 #362) 20K15
Murley, C. E. Direct products and sums of torsion-free Abelian groups. Proc. Amer. Math. Soc. 38 (1973), 235–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement